# SDR 96ZZZX5415

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63BL
- Make and model: Lear 60LEAR
- Aircraft serial: 051
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Main Gear
- Part number: 6041100018
- Condition: Malfunction
- Location: Rt Mlg
- Part time: 532 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR OVER EXTENDED, CONTACTED MAIN FUEL LINES IN WHEELWELL WHICH PREVENTED COMPLETE RETRACTION.  THIS CAUSED THE STRUT TO DEFLATE ALONG WITH LOSS OF FLUID WHICH, IN TURN, CAUSED A COLLAPSED STRUT ON LANDING.  IT WAS ALSO NOTED THAT THE MAIN FUEL LINE WAS CROSSED LT RT, RT LT. REMOVED AND REPLACED GEAR AND FUEL LINES.
